# SDR USAA2013021400006

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 41,462 hours, 15,083 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 7420
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT SEAT FIRE EXTINGUISHER GAUGE IN THE RED.  REMOVED AND REPLACED AFT FLIGHT ATTENDANT SEAT FIRE EXTINGUISHER.
